Volume 33, Issue 1
Bonnesen-Style Isoperimetric Inequalities of an $n$-Simplex

Wen Wang, Yaping Chen & Shiguo Yang

Commun. Math. Res., 33 (2017), pp. 19-25.

Published online: 2019-12

Preview Full PDF 394 3262
Export citation
  • Abstract

In this paper, by the theory of geometric inequalities, some new Bonnesen-style isoperimetric inequalities of $n$-dimensional simplex are proved. In several cases, these inequalities imply characterizations of regular simplex.

  • Keywords

simplex, isopermetric deficit, Bonnesen-style isoperimetric inequality

  • AMS Subject Headings

51K05, 52A38, 52A40

  • Copyright

COPYRIGHT: © Global Science Press

  • Email address

wenwang1985@163.com (Wen Wang)

  • BibTex
  • RIS
  • TXT
@Article{CMR-33-19, author = {Wang , Wen and Chen , Yaping and Yang , Shiguo}, title = {Bonnesen-Style Isoperimetric Inequalities of an $n$-Simplex}, journal = {Communications in Mathematical Research }, year = {2019}, volume = {33}, number = {1}, pages = {19--25}, abstract = {

In this paper, by the theory of geometric inequalities, some new Bonnesen-style isoperimetric inequalities of $n$-dimensional simplex are proved. In several cases, these inequalities imply characterizations of regular simplex.

}, issn = {2707-8523}, doi = {https://doi.org/10.13447/j.1674-5647.2017.01.03}, url = {http://global-sci.org/intro/article_detail/cmr/13442.html} }
TY - JOUR T1 - Bonnesen-Style Isoperimetric Inequalities of an $n$-Simplex AU - Wang , Wen AU - Chen , Yaping AU - Yang , Shiguo JO - Communications in Mathematical Research VL - 1 SP - 19 EP - 25 PY - 2019 DA - 2019/12 SN - 33 DO - http://doi.org/10.13447/j.1674-5647.2017.01.03 UR - https://global-sci.org/intro/article_detail/cmr/13442.html KW - simplex, isopermetric deficit, Bonnesen-style isoperimetric inequality AB -

In this paper, by the theory of geometric inequalities, some new Bonnesen-style isoperimetric inequalities of $n$-dimensional simplex are proved. In several cases, these inequalities imply characterizations of regular simplex.

Wen Wang, Ya-ping Chen & Shi-guo Yang. (2019). Bonnesen-Style Isoperimetric Inequalities of an $n$-Simplex. Communications in Mathematical Research . 33 (1). 19-25. doi:10.13447/j.1674-5647.2017.01.03
Copy to clipboard
The citation has been copied to your clipboard